Please use this identifier to cite or link to this item:
Title: Evolution of tidal disruption candidates discovered by XMM-Newton
Authors: Esquej, P
Komossa, S
Freyberg, MJ
Hasinger, G
Zhou, H
Saxton, RD
Sánchez-Portal, M
Esquej, P
Read, AM
Lu, H
García-Hernández, DA
Zaurín, JR
First Published: Oct-2008
Citation: ASTRONOMY AND ASTROPHYSICS, 2008, 489 (2), pp. 543-554
DOI Link: 10.1051/0004-6361:200810110
ISSN: 0004-6361
eISSN: 1432-0746
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.